• fairydust1234 fairydust1234
    August 27, 2008
    pain and swelling in the tibia bone on down
    fairydust1234 fairydust1234
    August 27, 2008

    I am a 46 year woman and I feel like Im 66 , since 2005 I have been suffering with pain in my lower legs,at first it wasnt as bad but now I am on morophine 30mg times two and percocet 10/325 up to 5 a day, it really doesnt matter it isnt helping anymore. The pain management Dr. that I go to was the third dr. I got to and he attributed to my back, well after a few trigger point injections that were not helping, I just stuck to the meds and got bye but lately my legs and feet have been so sore that I can hardly function,which is really hard because I watch my grandbabies in the daytime. The pain is making me grouchy and tired. I also have caught mycobacterium avium complex, if the pain wasnt enough. I guess my question is does anyone have this problem? it isnt a neuropathy pain , it is a deep bone pain and along my shin bone I have several divits. thanks for the ear....

    READ MORE

FROM OUR EXPERTS

  • Christina Lasich, MD
    Health Pro
    August 27, 2008
    Christina Lasich, MD
    Health Pro
    August 27, 2008

    A puzzling pain that has the same distribution of neuropathic pain, but without the typical symptoms of burning, itching, sensitive to touch, numbness or tingling. May be the pain is an atypical nerve condition or may be you are right about your bones.

     

    Bone disease, connective tissue disease, nerve disease, and muscle disease would all be likely candidates. Finding the answer may take some additional tests like a SPECT scan (a CT/bone scan) or an MRI (which looks at soft tissues) and a nerve test (just in case of the atypical nerve pain). The swelling could also be caused by medication side effects (very typical of Lyrica).

     

    The lumbar spine can cause many types of leg and foot pain. So, do not discount that possibility. The spine can also be the avenue for relief with a spinal cord stimulator which can block leg pain.

     

    Sometimes, the diagnosis and exact origin of pain can remain uncertain. Try not to let that worry you too much because worrying can make the pain worse. Work with your doctor and focus on finding a solution by looking at all the angles. 

    Dr. Christina Lasich, MD

     

     

    • vegasannie
      November 06, 2010
      vegasannie
      November 06, 2010

      OMG! Sounded like she was describin me, Then!!!, the lovely Dr Lasich mentions a reaction to Lyrica (which my dr has me on for my fibromyalgia).  THe pain in the bottom of my feet & now the lower bones in my legs are practically paralyzing me.  I am going to try & wean off of the Lyrica first, see if that was the culprit.  I especially hate waiting to see the Dr when something is wrong, but health insurance kicks in on 12/1!  So glad I decided to search today & so very very grateful for the question AND answer!  Annie R

      READ MORE

FROM OUR COMMUNITY

  • Robin Hardiman March 11, 2010
    Robin Hardiman
    March 11, 2010

    Hi , I am 47 years old and I suffer from the same complicaton that you have I feel as if I am 66 are older . I  went to the Dr. and he told me not to worry about my tibia bone the pain is unbearable. It is as if the Dr's only want to medicate the patients with medicine and not a anwer to the problem  please help in pain.

     

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.